Group by: Item Type | Date | No Grouping
Number of items: 2.

Dragomir, Radu-Alexandru, Taylor, Adrien B., Aspremont, Alexandre d' and Bolte, Jérôme (2022) Optimal complexity and certification of Bregman first-order methods. Mathematical Programming, Vol. 194. pp. 41-83.

Dragomir, Radu-Alexandru (2021) Méthodes de gradient de Bregman pour problèmes à régularité relative. École doctorale Mathématiques, Informatique et Télécommunications (Toulouse).

This list was generated on Thu Apr 3 09:44:36 2025 CEST.